# SDR N6WA2025091902

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N506GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10041
- Aircraft time: 46,933 hours, 37,320 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313851S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R AT FS394-FS409.   REMOVED AND REPLACED STRINGER 21R BETWEEN FS349-FS477 IAW CRJ SRM 51-42-06
